# SDR SWAA2023031399775

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR R/H TRANSITION ANGLE BETWEEN STA 500D TO 500F HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES.<[01] FWD CARGO R/H TRANSITION ANGLE IS OUT OF LIMITS BETWEEN STA 500D AND 500F PER SRM 53-00-53-1A-2.;[02] FWD CARGO R/H TRANSITION ANGLE BETWEEN 500D TO 500F TO BE REPLACED ON FAULT TTG8Q00HPA1F.;[03] INSPECTED WORK PERFORMED
